Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Adam122234

Does anyone else just feel like giving up?

So i go to the doctor, get some antibiotics ( oral pills 3 x day ) And some Benzaclin. I've used BP previously for my face....well now my face is so red, dry and peeling i can't do anything about it. Right now my face is loaded with moisturizer because i can't stand the burning i'm getting.

Between BP, these topicals and everything else i'm ready to just say screw it. I almost see no point in even caring no more because everything i do is useless, i think i might be better off just letting it go, atleast it won't be all red and dry, i also wouldn't need to go out of my way to wash it all the time or even care about it.

I think it's really stupid my dumb parents couldn't get passed thinking home remedys would work so instead they waited years before taking me to a doctor, but with all that put aside i think it's retarded we can cure a lot of cancers these days, but we can't find something to stop acne.

If something doesn't happen by the 11th ( 1 week) i officially admit defeat and totally give up with washing, products of any kind and these prescriptions can go down the drain.

Share this post


Link to post
Share on other sites

Please don't lose hope! It sounds like you're using the stuff too much! You should only wash your face two (max three) times a day. If your face is burning and peeling that's a sign that you're irritating your skin too much and need to reduce the frequency of your treatments. Barraging your face with meds and over-washing will DEFINITELY make things worse. I'm sorry you're having such an awful experience. How long have you been on the antibiotics and Benzaclin?

Share this post


Link to post
Share on other sites

Please don't lose hope! It sounds like you're using the stuff too much! You should only wash your face two (max three) times a day. If your face is burning and peeling that's a sign that you're irritating your skin too much and need to reduce the frequency of your treatments. Barraging your face with meds and over-washing will DEFINITELY make things worse. I'm sorry you're having such an awful experience. How long have you been on the antibiotics and Benzaclin?

A couple day, but i mean i was on the regimen that even dried the hell out of my face, i've tried tons of moisturizers and everything. I would use BP twice a day with a moisturizer, and i've been doing this for a year so my face was pretty much used to it, but it never really got better, and now i use a little of this stuff and my face like explodes in redness from a couple applications. It's been a onfought battle since i was like 14, that's roughly 3 years and it's starting to get really old. I can't understand and believe how some kids have like perfect skin, and i see a lot of them. IDK if it's genetics or what, but i'm really envious towards them.

Share this post


Link to post
Share on other sites

A couple day, but i mean i was on the regimen that even dried the hell out of my face, i've tried tons of moisturizers and everything. I would use BP twice a day with a moisturizer, and i've been doing this for a year so my face was pretty much used to it, but it never really got better, and now i use a little of this stuff and my face like explodes in redness from a couple applications. It's been a onfought battle since i was like 14, that's roughly 3 years and it's starting to get really old. I can't understand and believe how some kids have like perfect skin, and i see a lot of them. IDK if it's genetics or what, but i'm really envious towards them.

Well, three years of it does get old... but look at some of us who have had acne for 8 or 9 or 10 or 15 years. I know that doesn't make your problem smaller.

Anyway, twice a day with BP is too much for sensetive skin to handle. Twice a day with any medication kills my face and makes it red and tender and peely. Try just once a day. Since you're just starting the Benzaclin you'll need to give it a while before you throw in the towel. No acne treatment is designed to work overnight, or even in a week. 12 weeks is how long you have to stick with something before you rule it ineffective.

Share this post


Link to post
Share on other sites

u dont know how many countless times i want to just give up too! but then i realize i have to face the public, and im waaayy to embarrassed going out all pimple-faced! so i have no choice, and the cycle begins again...

hang in there, it will be okay in the end :)

Share this post


Link to post
Share on other sites

yea...wtf with doctors curing cancer and not acne...its a money thing..if they cured acne nobody would be making money off it....and yea i hate it when my mom says "just wash your face with cleanser everyday and it will go away" it pisses me off. but dont give up...just pray..n i gaurantee u one day ull be clear.

Share this post


Link to post
Share on other sites

Are you still on antibiotics? If so, why not drop BP and Benzaclin from your routine for now? When skin is irritated from topicals, it will break out. Overload is not good. Your oil production speeds up when your shedding stays the same. This equals pimples.

For now, just to calm down your skin, wear aloe vera gel at night for a week. Use Fruit of the Earth or Lily of the Desert brands. You can find them at drugstores, health food stores, or discount stores like Walmart for under $5. Aloe vera has healing and antiseptic properties and could help clear your skin as well. It's noncomedogenic too. Mind you, aloe vera gel stiiiiings when you put it on. I think the reason is that the plant is related to the onion. Sit in front of a fan for a few minutes until it dries. I think Lily of the Desert stings less.

When your skin is not irritated anymore, bring back Benzaclin to your routine. My vote is to use it only at night.

Share this post


Link to post
Share on other sites

dont give up man. iv been there plenty of times. i felt the same way recently, like i just wanna give up, i was on the last resort cuz iv tried everything also. now im going on accutane so if nothing works you can always give accutane a chance.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×